Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWERFLEXX POWERED COT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FERNO-WASHINGTON, INC. POWERFLEXX POWERED COT
Model Number
0015800
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
04/07/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while transporting a patient on the stretcher, the x-frame bolt allegedly broke.Neither the medic crew or the patient was injured and the patient was safely transferred to another stretcher to continue the transport.
New Search
Submit an Adverse Event Report
Brand Name
POWERFLEXX POWERED COT
Common Device Name
POWERFLEXX POWERED COT
Manufacturer
(Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key
6502980
Report Number
1523574-2017-00014
Device Sequence Number
16460504
Product Code
FPO
UDI-Device Identifier
00190790000257
UDI-Public
00190790000257
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
other
Initial Reporter Occupation
Emergency Medical Technician
Type of Report
Initial
Report Date
(Section B)
04/18/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
0015800
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/07/2017
Initial Report FDA Received Date
04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
83 YR
Patient Weight
85